# SDR SCNA01719

- Difficulty date: October 6, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N800SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30627
- Aircraft time: 1,874 hours, 774 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF RIGHT FWD OVERWING AND RIGHT AFT OVERWING LIGHT ILLUMINATED ALONG WITH MASTER CAUTION.  CORRECTED BY RESETTING CIRCUIT BREAKER, OPERATIONAL CHECK GOOD.
